I've had two purpuric V-beam sessions, and I haven't seen any improvement. My doctor noted I would see some improvement after the second session. Notable, I haven't been very red at the time of treatment - so I'm considering taking a 500mg Niacin tablet before my treatment to create a flush. I also noticed the numbing cream he gave me tends to close off some of the redness. Would it be a bad idea to ditch the numbing cream and take a Niacin tablet?
Will Niacin Increase Effectiveness with V-Beam for Rosacea?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Niacin and V-Beam
Thank you for your question. If you got purpuric after the treatment, I can hardly believe there was not some benefit. I would discuss the Niacin with your doctor, and the numbing cream usually flushes out patients making them red after the treatment. You could have a mild microdermabrasion before your treatment if you want to be more red.
I hope this helps.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.